# SDR 9602093245

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4B
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 13,299 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR DID NOT RETRACT.  CYCLED THE LANDING GEAR HANDLE AND GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL INTERFACE UNIT AND SYSTEM TESTED OK.
